# SDR IPXA13679637

- Difficulty date: August 4, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 45,780 hours, 14,583 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T58503
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C09, FOUND BROKEN DAMAGE ON M/D CARGO FLOOR PANEL 241AFF AT BS 825-828, RBL6-11.  REPAIR IAW EO NO B767-5320-9693-H.
